# SDR CA980928011

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 125753
- Condition: Broken
- Location: Uplock
- Component: Dowty, 2004270005
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH ON GEAR DOWN SELECTION, FIVE GREEN LIGHTS, BUT NO RT MLG DOOR DOOR LIGHT.  GEAR CYCLED AND GOT SAME RESULT, AIRCRAFT LANDED.  FOUND RT GEAR DOOR UPLOCK SPRING BROKEN.  REPLACED.
